# SDR SWAA2018121827699

- Difficulty date: November 30, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,299 hours, 24,539 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER NR 5 RIB CRACKED 3RD FROM THE FRONT VERTICAL STIFFENER.  REPAIRED RIB PER SRM.
